# SDR AALA201608059008

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 70,770 hours, 24,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pushrod
- Condition: Out Of Adjust
- Location: R2 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT GIRT BAR CRANK, TOUCHING THE GIRT BAR LIFTER WHEN DOOR IS IN DISARMED POSITION.  ADJUSTED R2 DOOR AFT GIRT BAR PUSH ROD IAW AMM 52-11-25-825-001 AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-11-25-735-024.
